You are viewing a javascript disabled version of the site. Please enable Javascript for this site to function properly.
Go to headerGo to navigationGo to searchGo to contentsGo to footer
In content section. Select this link to jump to navigation

Asymptotic Analysis - Volume 90, issue 3-4

Purchase individual online access for 1 year to this journal.

Price: EUR 420.00
ISSN 0921-7134 (P)
ISSN 1875-8576 (E)

Impact Factor 2017: 0.933

The journal Asymptotic Analysis fulfills a twofold function. It aims at publishing original mathematical results in the asymptotic theory of problems affected by the presence of small or large parameters on the one hand, and at giving specific indications of their possible applications to different fields of natural sciences on the other hand. 

Asymptotic Analysis thus provides mathematicians with a concentrated source of newly acquired information which they may need in the analysis of asymptotic problems.

Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50

Author Index Volume 90 (2014)

Price: EUR 27.50